Biases in fiscal multiplier estimates


Asatryan, Zareh ; Havlik, Annika ; Heinemann, Friedrich ; Nover, Justus


[img] PDF
1-s2.0-S0176268020300094-main.pdf - Published

Download (1MB)

DOI: https://doi.org/10.1016/j.ejpoleco.2020.101861
URL: https://madoc.bib.uni-mannheim.de/59166
Additional URL: https://www.sciencedirect.com/science/article/pii/...
URN: urn:nbn:de:bsz:180-madoc-591665
Document Type: Article
Year of publication: 2020
The title of a journal, publication series: European Journal of Political Economy
Volume: 63
Issue number: Article 101861
Page range: 1-25
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0176-2680
Related URLs:
Publication language: English
Institution: Sonstige Einrichtungen > ZEW - Leibniz-Zentrum für Europäische Wirtschaftsforschung
Außerfakultäre Einrichtungen > Graduate School of Economic and Social Sciences - CDSE (Economics)
Außerfakultäre Einrichtungen > Graduate School of Economic and Social Sciences - CDSB (Business Studies)
Pre-existing license: Creative Commons Attribution 4.0 International (CC BY 4.0)
Subject: 320 Political science
330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.




Metadata export


Citation


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item